# SDR DHL2001803503

- Difficulty date: July 1, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LH WING-CLOSING RIB BROKEN ON INBOARD AILERON RH LATERAL PART. REMOVED FASTNERS IAW SRM 51-1-21A, PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-1, PAR. 1, SRM 51-1-21A, PG 1. REF: N/R 0616. SDR CLOSED.
